Results of the September time trials.
Swimmers moving to the next session/group are highlighted (in blue), please note the new session times for those swimmers. New lane assignments are effective from Thursday 27th September:
|Session / Group||Time||Duration|
|1||6:15 to 6:45PM||30 minutes|
|2||6:45 to 7:30PM||45 minutes|
|3||7:30 to 8:30PM||1 hour|
|4||8:30 to 9:45PM||1 hour, 15 minutes|